# SDR QXEA2012062800568

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 102.5-228.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK NR 6 HAS AREAS OF WEAR AND CORROSION BETWEEN STA X102.500 AND X228.500.  BLENDED WEAR AND CORROSION IAW RD 8/4-53-884.  CONFIRMED BLENDED AREA WAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MEASURED MATERIAL LOSS .006" MAX ON CLAW AND .033" BETWEEN CLAWS, MATERIAL LOSS IS IN LIMITS OF RD 8/4-53-884. RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
